MathSciNet Relay Station
MathSciNet bibliographic data
MR2016704 (2005h:11138) 11G40 (11G05 11R23)
Perrin-Riou, Bernadette Arithmétique des courbes elliptiques à réduction supersingulière en $p$. (French) [Arithmetic of elliptic curves with supersingular reduction at $p$] Experiment. Math. 12 (2003), no. 2, 155–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement